# SDR 20000516SH017

- Difficulty date: April 17, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N43EC
- Make and model: Amd FALCON10
- Aircraft serial: 168
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: F10A114201
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4A+ INSPECTION, 57-10-02 PAGE 601 STATES TO INSPECT THE NR 1 AND NR 3 FLAP TRACKS FOR CRACKS.  FOUND NR 1 LT INBD TRACK TO HAVE A CRACK  70MM IN LENGTH AND LOWER TRACK FLANGE TO BE DISPLACED 15MM DOWNWARD.  FALCON HAS A SB F-10-235 TO INSTALL STRONGER, IMPROVED FLAP TRACKS.  (X)
